# SDR FDEA200908313136

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N536676
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 765 TO 840 RT SIDE TRANSITION PANEL CORRODED.  CORROSION ON TRANISTION PANEL FOUND EXCEEDED SRM DAMAGE LIMITS.  TRANSITION PANEL REMOVED AND REPLACED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
